Israel Journal of Mathematics

, Volume 33, Issue 3, pp 231–240

An application of number theory to ergodic theory and the construction of uniquely ergodic models

  • A. Bellow
  • H. Furstenberg
Article

DOI: 10.1007/BF02762163

Cite this article as:
Bellow, A. & Furstenberg, H. Israel J. Math. (1979) 33: 231. doi:10.1007/BF02762163

Abstract

Using a combinatorial result of N. Hindman one can extend Jewett’s method for proving that a weakly mixing measure preserving transformation has a uniquely ergodic model to the general ergodic case. We sketch a proof of this reviewing the main steps in Jewett’s argument.

Copyright information

© Hebrew University 1979

Authors and Affiliations

  • A. Bellow
    • 1
    • 2
  • H. Furstenberg
    • 1
    • 2
  1. 1.Northwestern UniversityEvanstonUSA
  2. 2.The Hebrew University of JerusalemJerusalemIsrael

Personalised recommendations